Дослiдження iснування розв’язкiв системи n нелiнiйних дробових диференцiальних рiвнянь з iнтегральними умовами

Автор(и)

  • Bilal Basti Department of Mathematics and informatics, Ziane Achour University of Djelfa, Algeria, Laboratory of Pure and Applied Mathematics, Mohamed Boudiaf University of M’sila, 28000, Algeria
  • Yacine Arioua Laboratory of Pure and Applied Mathematics, Mohamed Boudiaf University of M’sila, 28000, Algeria

DOI:

https://doi.org/10.15407/mag18.03.350

Ключові слова:

система, дробове диференцiальне рiвняння, iнтегральнi умови, iснування, єдинiсть

Анотація

У цiй роботi обговорено i дослiджено iснування i єдинiсть розв’язкiв для нового класу систем n нелiнiйних диференцiальних рiвнянь з дробовими похiдними та їх основнi властивостi, використовуючи дробову похiдну Катуґамроли з n iнтегральними умовами. Для досягнення бажаної мети застосовано теореми Шаудера i Банаха про нерухому точку та нелiнiйну альтернативу типу Лере–Шаудера. Для того, щоб продемонструвати кориснiсть наших основних результатiв, у роботi надано декiлька прикладiв.

Mathematical Subject Classification 2010: 26A33, 34A08, 34A12, 34A34

 

Посилання

B. Ahmad and J.J. Nieto, Existence results for a coupled system of nonlinear fractional differential equations with three point boundary conditions. Comput. Math. Appl. 58 (2009), 1838-1843. https://doi.org/10.1016/j.camwa.2009.07.091

B. Ahmad, S.K. Ntouyas, and A. Alsaedi, On a coupled system of fractional differential equations with coupled nonlocal and integral boundary conditions, Chaos, Solit. Frac. 83 (2016), 234-241. https://doi.org/10.1016/j.chaos.2015.12.014

Y. Arioua, Initial value problem for a coupled system of Katugampola-type fractional differential equations, Advances in Dynamic. Systems and Appl. 14 (2019), 29-47. https://doi.org/10.37622/ADSA/14.1.2019.29-47

Y. Arioua, B. Basti, and N. Benhamidouche, Initial value problem for nonlinear implicit fractional differential equations with Katugampola derivative, Appl. Math. E-Notes 19 (2019), 397-412.

B. Basti, Y. Arioua, and N. Benhamidouche, Existence and uniqueness of solutions for nonlinear Katugampola fractional differential equations, J. Math. Appl. 42 (2019), 35-61. https://doi.org/10.7862/rf.2019.3

B. Basti, Y. Arioua, and N. Benhamidouche, Existence results for nonlinear Katugampola fractional differential equations with an integral condition, Acta Math. Univ. Comenian. 89 (2020), 243-260. https://doi.org/10.7862/rf.2019.3

B. Basti, N. Hammami, I. Berrabah, F. Nouioua, R. Djemiat, and N. Benhamidouche, Stability analysis and existence of solutions for a modified SIRD model of COVID-19 with fractional derivatives. Symmetry 13 (8) (2021), 1431. https://doi.org/10.3390/sym13081431

B. Basti and N. Benhamidouche, Existence results of self-similar solutions to the Caputo-type's space-fractional heat equation, Surv. Math. Appl. 15 (2020), 153-168.

B. Basti and N. Benhamidouche, Global existence and blow-up of generalized self-similar solutions to nonlinear degenerate diffusion equation not in divergence form, Appl. Math. E-Notes 20 (2020), 367-387.

K. Diethelm, The Analysis of Fractional Differential Equations, Springer Berlin, 2010. https://doi.org/10.1007/978-3-642-14574-2

C.S. Goodrich, Existence of a positive solution to systems of differential equations of fractional order, Comput. Math. Appl. 62 (2011), 1251-1268. https://doi.org/10.1016/j.camwa.2011.02.039

A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003. https://doi.org/10.1007/978-0-387-21593-8

U.N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput. 218 (3) (2011), 860-865. https://doi.org/10.1016/j.amc.2011.03.062

U.N. Katugampola, A new approach to generalized fractional derivatives, B. Math. Anal. App. 6 (2014), 1-15.

A.A. Kilbas, H.H. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V, Amsterdam, 2006.

K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993.

F. Nouioua and B. Basti, Global existence and blow-up of generalized self-similar solutions for a space-fractional diffusion equation with mixed conditions, Ann. Univ. Paedagog. Crac. Stud. Math. 20 (2020), 43-56. https://doi.org/10.2478/aupcsm-2021-0003

I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999.

S.G. Samko, A.A. Kilbas, and O.I. Marichev, Fractional Integral and Derivatives (Theory and Applications) , Gordon and Breach, Switzerland, 1993.

C. Zhai and R. Jiang, Unique solutions for a new coupled system of fractional differential equations. Adv. Difference Equ. 1, 2018. https://doi.org/10.1186/s13662-017-1452-3

Downloads

Опубліковано

2023-01-10

Як цитувати

(1)
Basti, B. .; Arioua, . Y. . Дослiдження iснування розв’язкiв системи N нелiнiйних дробових диференцiальних рiвнянь з iнтегральними умовами. J. Math. Phys. Anal. Geom. 2023, 18, 350-367.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.